Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Kodama, Y. and Konopelchenko, Boris and Martínez Alonso, Luis (2005) Integrable deformations of algebraic curves. Theoretical and mathematical physics, 144 (1). pp. 961-967. ISSN 0040-5779

Kodama, Y. and Konopelchenko, Boris and Martínez Alonso, Luis and Medina Reus, Elena (2005) Integrable quasiclassical deformations of cubic curves. Journal of mathematical physics, 46 (11). ISSN 0022-2488

This list was generated on Fri Apr 26 08:11:04 2019 CEST.